# SDR SWIA2025081800013

- Difficulty date: August 13, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N189SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000631
- Aircraft time: 22,468 hours, 14,884 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

HAD A FLAP FAIL CAUTION MESSAGE SHORTLY AFTER DEPARTURE Â€” QRH PROCEDURE DID NOT RESOLVE THE ISSUE, SO HAD TO RETURN TO FIELD. FLAPS WERE STUCK AT 2. (FLIGHT 3315 - FILED CLOSED)AUG 14, 2025  STATION: SMF--PLEASE REFERENCE AML 1680796  PLEASE REFERENCE AML 1680800  PLEASE REFERENCE AML 1680802UPON ARRIVAL TO AIRCRAFT NO CURRENT FAULTS FOUND. INTERROGATED CMC AND RETRIEVED FAULT FLAP SURFACED JAMMED/UNDERSPEED, FAULT CODE 27512014ACE. PERFORMED TROUBLESHOOTING OF FLAP SURFACED JAMMED/UNDERSPEED IN REFER TO ERJ 175 FIM 27-51-00-810-802-A. PERFORMED OPERATIONAL TEST OF THE FLAPS CONTROL SYSTEM IN REFER TO ERJ 175 AMM 27-50-00-710-801-A. OP CHECK GOOD AT THIS TIME. MEASURED DISTANCE BETWEEN BALLNUT AND RETRACT STOPS OF EACH FLAP ACTUATOR IN REFER TO ERJ 175 AMM 27-50-00-820-801-A. DISTANCE WITHIN LIMITS. PERFORMED VISUAL INSPECTIONS ON EACH FLAP ACTUATOR IN REFER TO ERJ175 AMM 27-51-01-210-801-A. FOUND FLAP ACTUATOR TORQUE TRIP INDICATORS ON THE LH WING OB ACTUATOR #4, RH WING OB ACTUATOR #3, AND RH WING OB ACTUATOR #4 TRIPPED. RESET TRIPPED FLAP ACTUATOR TORQUE TRIP INDICATORS IN REFER TO ERJ 175 AMM 27-51-01-210-801-A. PERFORMED OPERATIONAL CHECK OF THE FLAPS CONTROL SYSTEM IN REFER T
